# SDR REXA201000153

- Difficulty date: September 21, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 16,099 hours, 13,549 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: 601R109172
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS FOUND ON THE RIGHT WING INBOARD FLAP HINGE ARM ASSEMBLY ON THE UPPER SURFACE OF THE INBOARD LUG AT WS=127.  DAMAGE TO THE P/N 601R10917-2 HINGE ARM ASSEMBLY CONSISTS OF A GOUGE MEASURING 0.020 INCH LONG BY 0.090 INCH WIDE WITH A MAXIMUM DEPTH OF 0.030 INCH.  DAMAGE REPAIRED IAW STS EA 5-2010-179; BLEND GOUGE IAW SRM 51-12-00, HFEC INSPECT IAW NDTM 51-20-08, ROTO PEEN IAW SRM 51-24-11, RESTORE FINISH IAW SRM 51-21-16.  DTA TO BE COMPLETED WITHIN 12 MONTHS AFTER REPAIR.
